Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Reply To: FDA warns that Methylphenidate can cause painful errections

Reply To: FDA warns that Methylphenidate can cause painful errections2013-12-18T01:59:42+00:00

The Forums Forums Medication Methylphenidate Generic FDA warns that Methylphenidate can cause painful errections Reply To: FDA warns that Methylphenidate can cause painful errections

#123430

cattmann
Member
Post count: 1

Wow!  This brings back painful memories.

I was prescribed Straterra last year after my initial consultation. The psychiatrist offered no warnings of side effects nor contra-indications at all.  Within four hours of my first dose, I started feeling like I was developing a urinary tract infection. By the next morning, I could barely urinate. Picture Tom Hanks character in The Green Mile. I didn’t make a connection to the drug, so I grabbed every OTC concoction I could find to treat a UTI! It felt like Mr. Ghirkin was wearing a rubber band which had been doubled up about a dozen times. An erection wasn’t even in the game plan.

I finally called the psych’s office back…without offering an explanation, he just said come back and let’s discuss it.

So during the second office visit within 10 days, he explains that I was one of the rare few individuals(12-14%) who take Straterra that have this  and/or similar reaction. Well. thanks for the “heads up” doc!  Was an extremely painful experience. I stopped taking the drug after the third dose and the symptoms took about two to three days to completely subside. Never went back to that doctor.

REPORT ABUSE